Florida, 2022

Tornado and Flooding in Florida, April 6 to 7, 2022

April 6 to 7, 2022 · NWS JAX · 22 events in 4 counties and zones

A pre-frontal squall line moved across the area during the pre-dawn hours and shifted off of the local Atlantic coast during the morning, which produced an early morning tornado in Nassau County. Another wave of strong to isolated severe storms impacted the local area in the afternoon with convection that formed along the actual cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A pre-frontal squall line moved across the area during the pre-dawn hours and shifted off of the local Atlantic coast during the morning, which produced an early morning tornado in Nassau County. Another wave of strong to isolated severe storms impacted the local area in the afternoon with convection that formed along the actual cold front. Non-convective gradient wind gusts were 30 to 40 mph outside of thunderstorm activity.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 6, 7:26 PM EST, 3 hours 34 minutes earlier.

Area forecast discussion, Apr 6, 7:26 PM EST, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
826 PM EDT Wed Apr 6 2022

.UPDATE...

Showers and storms are less widespread than originally
forecasted, with strong to severe thunderstorms capable of
producing destructive winds and possible tornadoes are developing
and moving into the forecast area from out of the west and
northwest, mainly impacting inland southeast Georgia. Foul weather
is still expected to move across the region overnight and into
Thursday as the cold front continues to advance in over the
region.

&&

.PREV DISCUSSION [729 PM EDT]...

.NEAR TERM [Through Tonight]...

The first round of storms has pushed offshore, and we should see
a brief break in activity before storms pick up again in an hour
or two. The risk for severe storms will continue overnight into
Thursday ahead of an approaching cold front, the highest risk for
severe storms will be along and north of the I-10 corridor this
evening. The main severe hazards will be damaging winds and hail,
but an isolated tornado can't be ruled out with 30-40 kts of 0-6
km bulk shear and 100-200 m2/s2 of 0-3 km storm relative helicity.
As the cold front moves closer to the area late tonight, storms
will organize into a more linear pattern and progress from northwest
to southeast across the area.

Low temperatures tonight will range from the middle 60s in inland
SE GA to near 70 in North Central FL and along the FL coast.

.SHORT TERM [Thursday Through Friday Night]...

Thursday, a cold front will move southeast across the area as a
deep upper level trough shifts over the eastern US. Lines of
showers and storms ahead of the front are expected to push
southeast through the morning and afternoon. Some storms may be
severe with the main hazards being damaging winds and hail.
Precipitation chances will end from north to south as the front
progresses, ending for SE GA by early afternoon and NE FL by early
evening. Behind the front, skies will clear and drier, cooler air
will filter into the region. High temperatures will be able to
reach the middle 70s to lower 80s ahead of the front. Thursday
night lows will be much cooler than the previous night ranging
from the upper 40s in inland SE GA to the middle 50s in North
Central FL.

Friday will be cooler, breezy, and sunny. Winds will pick up from
the west as high pressure builds over the Gulf of Mexico and
strengthens the pressure gradient across the Southeast. With
drier air in place and breezy winds, elevated fire danger
conditions may be possible Friday afternoon. Winds will decrease
slightly overnight, but pick up again after sunrise on Saturday.
Highs will be in the upper 60s and lower 70s, and lows will range
from the lower 40s to the lower 50s.

.LONG TERM [Saturday Through Wednesday]...

High pressure will remain over the Gulf of Mexico on Saturday and
breezy winds will continue. Elevated fire danger conditions will
be possible again Saturday afternoon. High pressure will move
overhead on Sunday, then shift to the northeast into the Atlantic
early next week. Dry weather is expected through the long term
period with only slight chances of showers starting to nudge into
the western edge of our forecast area Wednesday night as the next
frontal system approaches. This system is expected to impact the
area late next week.

Cool temperatures will continue Saturday and Sunday, then
temperatures will gradually warm up through the end of the period
thanks to southeasterly flow. Saturday night will be the coldest
this period with lows in the upper 30s to middle 40s.

.AVIATION...
[Through 00Z Friday]

Predominantly VFR conditions for sites this evening with ceilings
dropping into MVFR levels by early Thursday morning. Severe
weather is occuring to the west of forecasted sites with a
potential for strong storms to build in over the forecast area
early Thursday morning and then clearing for Georgia and Duval
sites during the day and for the southernmost sites towards the
end of the forecast period. Winds will shift about from out of the
S-SW to be more out of the W by then end of the forecast period.

.MARINE...

A cold front will approach from the northwest tonight then move
across the waters on Thursday. Showers and storms will be possible
through Thursday, some storms may be severe with damaging winds
and hail. Elevated winds and seas are expected as the cold front
passes, a Small Craft Advisory is in effect from late tonight
through late Thursday afternoon for the offshore waters. Gusty
winds are expected to develop behind the front Thursday evening
through Saturday as high pressure builds over the Gulf. High
pressure will move overhead on Sunday, and winds will diminish.
High pressure will shift to the northeast early next week.

Rip Currents: Low risk at all area beaches through Thursday.

.FIRE WEATHER...

Showers and storms expected for the rest of today and overnight
into Thursday ahead of an approaching cold front. Some storms may
be strong to severe. Elevated nighttime dispersions expected
tonight. The cold front will push south across the area on
Thursday, and precipitation will end from north to south through
the afternoon. Dry and breezy conditions behind the front will
lead to near critical fire weather conditions north of I-10 Friday
and Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  64  75  48  69  43 /  60  30   0   0   0
SSI  68  81  54  72  50 /  60  40  10   0   0
JAX  68  83  53  73  49 /  60  50  10   0   0
SGJ  70  83  56  73  53 /  50  70  10   0   0
GNV  69  81  52  71  49 /  80  70  10   0   0
OCF  69  82  53  72  49 /  60  70  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 5 AM to 6 PM EDT Thursday for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

&&

In the hours before

Special weather statement, Apr 6, 8:16 PM EST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
916 PM EDT Wed Apr 6 2022

GAZ132-133-135-070200-
Appling GA-Coffee GA-Jeff Davis GA-
916 PM EDT Wed Apr 6 2022

...Strong thunderstorms will impact portions of north central Coffee,
Jeff Davis and northern Appling Counties through 1000 PM EDT...

At 916 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Plant Hatch to 6 miles southwest of Uvalda
to near Lumber City to near Tison. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Hazlehurst, Graham, Plant Hatch, Snipesville and Pine Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Georgia.

&&

LAT...LON 3193 8232 3195 8231 3193 8230 3194 8229
      3190 8219 3191 8213 3189 8214 3189 8211
      3186 8212 3185 8209 3171 8300 3179 8299
      3178 8287 3191 8268 3192 8268 3193 8259
      3196 8255 3195 8248 3196 8250 3197 8248
TIME...MOT...LOC 0116Z 268DEG 36KT 3198 8240 3196 8255 3195 8276 3180
8295

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AK
Special weather statement, Apr 6, 8:43 PM EST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
943 PM EDT Wed Apr 6 2022

GAZ132-133-070215-
Coffee GA-Jeff Davis GA-
943 PM EDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of central Coffee and
southwestern Jeff Davis Counties through 1015 PM EDT...

At 943 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ambrose, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Broxton, Ambrose, Pridgen, West Green and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Georgia.

&&

LAT...LON 3156 8306 3161 8306 3161 8305 3164 8301
      3166 8301 3166 8300 3171 8299 3176 8274
      3173 8261 3167 8262 3167 8263 3160 8263
      3152 8308
TIME...MOT...LOC 0143Z 240DEG 35KT 3162 8303

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AK
Special weather statement, Apr 6, 9:40 PM EST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1040 PM EDT Wed Apr 6 2022

GAZ149-163-250-070315-
Atkinson GA-Clinch GA-Northern Ware GA-
1040 PM EDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of southeastern
Atkinson, west central Ware and northwestern Clinch Counties through
1115 PM EDT...

At 1040 PM EDT, Doppler radar was tracking a strong thunderstorm near
Du Pont, or near Homerville, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Homerville, Argyle, Du Pont, Cogdell and Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3097 8288 3106 8295 3125 8262 3109 8248
TIME...MOT...LOC 0240Z 239DEG 34KT 3104 8284

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CORLESS
Local storm report, Apr 6, 9:43 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 PM EDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     FUNNEL CLOUD     4 NW DU PONT            31.02N 82.92W
04/06/2022                   CLINCH             GA   TRAINED SPOTTER

            STORM SPOTTER REPORTS FUNNEL CLOUD WITH
            STORM LOCATED NORTH OF DU PONT, WITH
            MOVEMENT TOWARDS THE NORTH.

&&

JCH
Special weather statement, Apr 6, 9:45 PM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1045 PM EDT Wed Apr 6 2022

GAZ132-149-163-250-070315-
Atkinson GA-Clinch GA-Coffee GA-Northern Ware GA-
1045 PM EDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of south central
Coffee, Atkinson, northwestern Ware and northwestern Clinch Counties
through 1115 PM EDT...

At 1045 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pearson, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pearson, Millwood and Axson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3145 8273 3127 8262 3112 8293 3117 8297
      3118 8297 3119 8299 3125 8304 3126 8304
TIME...MOT...LOC 0245Z 239DEG 33KT 3123 8292

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CORLESS
Special weather statement, Apr 6, 10:55 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1155 PM EDT Wed Apr 6 2022

GAZ132>135-149-151-250-070430-
Pierce GA-Bacon GA-Atkinson GA-Appling GA-Coffee GA-Jeff Davis GA-
Northern Ware GA-
1155 PM EDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of southeastern Coffee,
northwestern Pierce, east central Atkinson, northwestern Ware, Bacon,
southeastern Jeff Davis and southwestern Appling Counties through
1230 AM EDT...

At 1154 PM EDT, Doppler radar was tracking a strong a cluster of
thunderstorm nears Nicholls, or east of Douglas, moving northeast at
45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Douglas, Alma, Graham, Nicholls, West Green, Denton, New Lacy and
Bickley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3128 8270 3160 8290 3185 8251 3148 8218
TIME...MOT...LOC 0354Z 240DEG 37KT 3150 8271

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AB

The radar

The Jacksonville radar (KJAX), 22 km away, was scanning. The volume nearest the first event began at 04:00 UTC.

Open the radar archive at this moment

Event by event

8 heavy rain, 8 thunderstorm wind, 3 flood, 2 funnel cloud, 1 tornado. Local standard time, as filed.

Heavy Rain, Nassau

When
April 6, 11:00 PM EST to April 7, 3:18 AM EST
Where
Nassau County, 1.19 mi E of Nassauville
Reported by
Mesonet
Coordinates
30.570, -81.500

Daily storm total rainfall was up to 2.40 inches at the mesonet site FW9949 in Fernandina Beach.

Heavy Rain, Duval

When
April 6, 11:00 PM EST to April 7, 4:29 AM EST
Where
Duval County, (Jax)jacksnville Int
Reported by
ASOS
Coordinates
30.500, -81.680

The daily storm total rainfall thus far at the Jacksonville International Airport was up to 2.49 inches.

Heavy Rain, Nassau

When
April 6, 11:00 PM EST to April 7, 6:00 AM EST
Where
Nassau County, 1.19 mi E of Fernandina Beach Arp
Reported by
CoCoRaHS
Coordinates
30.620, -81.450

The station FL-NS-21 measured 4.84 inches of rainfall since midnight.

Heavy Rain, Nassau

When
April 6, 11:00 PM EST to April 7, 8:00 AM EST
Where
Nassau County, 1.5 mi SSW of Oneil
Reported by
CoCoRaHS
Coordinates
30.600, -81.530

The station FL-NS-14 measured 5.41 inches of rain since midnight.

Heavy Rain, Baker

When
April 6, 11:00 PM EST to April 7, 8:56 AM EST
Where
Baker County, 0.91 mi NW of Eddy
Reported by
Mesonet
Coordinates
30.540, -82.340

The RAWs station Eddy Tower measured 3.62 inches of rainfall since midnight.

Heavy Rain, Nassau

When
April 6, 11:00 PM EST to April 7, 9:18 AM EST
Where
Nassau County, 1.19 mi E of Nassauville
Reported by
Mesonet
Coordinates
30.570, -81.500

The mesonet site FW9949 measured 5.56 inches of rain since midnight.

Heavy Rain, Duval

When
April 6, 11:00 PM EST to April 7, 9:19 AM EST
Where
Duval County, 2.39 mi NNW of Barford
Reported by
Social Media
Coordinates
30.550, -81.700

A personal rain gauge located along Lannie Road measured 7 inches of rainfall since midnight. The front lawn was flooded. The report was relayed via social media from a broadcast media partner.

Thunderstorm Wind, Nassau

When
April 7, 1:30 AM EST
Where
Nassau County, 2.75 mi NNW of Hilliard
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.718, -81.936

The weight station in Hilliard along U.S. Highway 301 had wind damage.

Thunderstorm Wind, Nassau

When
April 7, 1:30 AM EST
Where
Nassau County, 3.27 mi ESE of Boulogne Welcome Stn
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
30.750, -81.920

A home north of Hilliard had wind damage.

Tornado, Nassau

When
April 7, 1:31 AM EST to 1:38 AM EST
Where
Nassau County, 0.97 mi E of Boulogne to 3.5 mi E of Boulogne Welcome Stn
Rating
EF1
Path length
3.22 mi
Path width
30 yd
Reported by
NWS Storm Survey
Coordinates
30.752, -81.964

An EF1 tornado with peak winds of 93 mph moved northeast across northwest Nassau County during the predawn hours. Initially, EF0 wind damage included large broken tree branches occurred near the start of the track just west of Highway 301 near the town of Boulougne near the intersection of Karma Way. The tornado continued to track east-northeast toward the Little St. Marys River producing additional EF0 damage including tree damage with some likely rear-flank downdraft straight line wind damage noted along Conner Cutoff Road. The tornado reached peak EF1 intensity at is crossed the intersection of Conner Cutoff where trees were uprooted and large tree trunks were snapped. A single wide manufactured home had considerable wind damage which included the metal roof partially torn-off and lofted about 20 yards. The tornado lifted just east of Murrhee Road where EF0 damage to trees was noted in a swamp.

Heavy Rain, Nassau

When
April 7, 2:09 AM EST to 9:00 AM EST
Where
Nassau County, 2.39 mi SSE of Callahan
Reported by
Public
Coordinates
30.540, -81.800

A station measured 6.83 inches of rainfall generally between 3 am and 9 am. Other observations in the area measured 4.5 to 6 inches of rainfall.

Thunderstorm Wind, Nassau

When
April 7, 2:10 AM EST
Where
Nassau County, 2.39 mi SSW of Hero
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.590, -81.670

Power lines were blown down WSW of Yulee. There was also minor street flooding report. The time of damage was based on radar.

Thunderstorm Wind, Nassau

When
April 7, 2:15 AM EST
Where
Nassau County, 1.82 mi SW of Hero
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
30.600, -81.670

A couple of trees were blown down along Edwards Road. The time of damage was based on radar.

Flood, Nassau

When
April 7, 4:54 AM EST
Where
Nassau County, 1.07 mi SSW of Callahan to 1.02 mi SSW of Callahan
Cause
Heavy Rain
Reported by
Social Media
Coordinates
30.555, -81.824

Street flooding was reported along U.S. Highway 301 and South Mickler Street. Social media indicated trucks were driving through flood water.

Flood, Nassau

When
April 7, 5:20 AM EST
Where
Nassau County, 1.57 mi NNE of Fernandina Beach Arp to 1.49 mi NNE of Fernandina Beach Arp
Cause
Heavy Rain
Reported by
Social Media
Coordinates
30.640, -81.458

Most of the parking lot at Crossroads Plaza was flooded. Water was flowing over the curbs. A video was shared via Social Media from a broadcast partner.

Flood, Nassau

When
April 7, 9:00 AM EST
Where
Nassau County, Yulee to 0.09 mi S of Yulee
Cause
Heavy Rain
Reported by
Social Media
Coordinates
30.630, -81.600

The parking lot of Yulee Bowling & Amusements was flooded. A social media video shared by a broadcast media partner showed water up to a man's calves.

Funnel Cloud, Flagler

When
April 7, 9:21 AM EST
Where
Flagler County, 1.2 mi E of Flagler County Airport
Reported by
Law Enforcement
Coordinates
29.470, -81.190

A funnel cloud was observed moving from the Flagler County Airport toward Seminole Woods Blvd.

Funnel Cloud, Flagler

When
April 7, 9:28 AM EST
Where
Flagler County, 1.83 mi NW of Bunnell
Reported by
Trained Spotter
Coordinates
29.490, -81.280

A funnel cloud was observed.

Thunderstorm Wind, Duval

When
April 7, 3:00 PM EST
Where
Duval County, 0.6 mi E of Cosmo
Measured
40 kt (46 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
30.370, -81.510

A large tree was blown down along Fort Caroline Road near the intersection of Harbour Cove Drive South. The time of the event was based on radar. The cost of damage was unknown but it was estimated for inclusion of the event in Storm Data.

Thunderstorm Wind, Duval

When
April 7, 3:08 PM EST
Where
Duval County, (Nrb)nas Mayport
Measured
57 kt (66 mph) measured gust
Reported by
AWOS
Coordinates
30.380, -81.420

The AWOS at Naval Station Mayport measured a wind gust of 66 mph.

Thunderstorm Wind, Duval

When
April 7, 3:35 PM EST
Where
Duval County, (Crg)craig Fld Jacks
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
30.330, -81.520

The ASOS at Craig Executive Airport measured wind gust of 58 mph.

Thunderstorm Wind, Duval

When
April 7, 3:50 PM EST
Where
Duval County, 0.6 mi W of Arlington
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.330, -81.610

A large tree was blown down across the road.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2022Every state in 2022This day in weather historyThe tornado archive for Florida, 2022Warnings in Florida, April 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1015325, 1015326, 1015327, 1015328, 1015329, 1015330, 1015331, 1015308, 1015309, 1015310, 1015332, 1015320, 1015321, 1015322, 1015323, 1015324, 1015312, 1015313, 1015314, 1015317, 1015319, 1015316.